# SDR SWIA202164649

- Difficulty date: December 9, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 3-2 SIDE ROLLERS AT FORWARD INBOARD AND AFT OUTBOARD LOCATIONS WORN   (C CHECK RO 02/22/2022)   REMOVED RIGHT SLAT-TRACK 3-2 SIDE ROLLERS AT FORWARD INBOARD AND AFT OUTBOARD LOCATIONS TO FOM REF CRJ-700 AMM TASK 27-81-44-000-803-A01. INSTALLED RIGHT SLAT-TRACK 3-2 SIDE ROLLERS AT FORWARD INBOARD AND AFT OUTBOARD LOCATIONS REF CRJ-700 AMM TASK 27-81-44-400-803-A01. PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM REF CRJ 700 AMM 27-50-00-710-801-A02. TEST GOOD AT THIS TIME  / SEE CONTINUE CARD FOR MORE DETAIL
